# SDR UALA2012081604547

- Difficulty date: August 14, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 60,610 hours, 22,419 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK HANGING AT SEAT 21ABC.  LATCH IS BROKEN ON DOOR.  SECURED LATCH, PACKED MASK IAW AMM 35-23-00-500-003, DROPPED CHECKED IAW AMM 35-23-00-710-001 GND CHECKED GOOD.
